A few results on generalized Janowski type functions associated with (j; k)-symmetrical functions

Al Sarari, F. S. M. and Frasin, B. A. and Al-Hawary, T. and Latha, S. (2016) A few results on generalized Janowski type functions associated with (j; k)-symmetrical functions. Acta Universitatis Sapientiae: Mathematica , 8 (2). pp. 195-205. ISSN 2066-7752

[img]
Preview
Text (Full Text)
[Acta Universitatis Sapientiae Mathematica] A few results on generalized Janowski type functions associated with (j k)-symmetrical functions.pdf - Published Version

Download (395Kb) | Preview
Official URL: https://doi.org/10.1515/ausm-2016-0012

Abstract

The aim of the present article is to introduce and study new subclass of Janowski type functions defined using notions of Janowski functions and (j; k)-symmetrical functions. Certain interesting coefficient inequalities, sufficiency criteria, distortion theorem, neighborhood prop-erty are investigated for this class.

Item Type: Article
Subjects: Physical Sciences > Mathematics
Divisions: Constituent Colleges > Yuvaraja's College Mysore > Mathematics
PG Campuses > Manasagangotri, Mysore > Mathematics
Depositing User: Praveen Kumari B.L
Date Deposited: 01 Sep 2017 10:15
Last Modified: 01 Sep 2017 10:15
URI: http://eprints.uni-mysore.ac.in/id/eprint/19870

Actions (login required)

View Item View Item